# SDR SWAA2025061674847

- Difficulty date: May 24, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 787 TO BS 794.3 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT 2025-340259.   REPLACED SHIELD WEB LOCATED BTW BS 787 TO BS 794.3 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 146A0081; SHEET: 37 AND REV:-.
